Pamidronate And Dehydration
(Newest replies first)
How important is hydration before and after 90 mg IV
Will it was not discussed by Doctor. They gave 4 hour dose Sunday at 6 to 10 pm at midnight put on pto no fluids than Monday at midnight pto again no fluids. 48 hours no fluids Thursday morning had renal failure as of that Monday test for kidneys was fine. Passed awary 4 days later. All the doctor commented was a unexpected turn around. The IV line for chemo was put in that Tuesday. Befor kidney failure on thursday
Hello, Cord! How are you?
It really depends, it can cause diarrhea as a side effect in some people, so in that case, dehydration could be a concern, as listed by the FDA.
However, conversely, it can cause lowered urinary output or urinary retention in some people, as side effects, so taking in too much fluids could be dangerous in such cases.
What did your doctor advise?
My wife is using Sulphitec 2 mg daily. Lately she has started drinking too much water, so much so that she starts vomiti...1 REPLY
my father recently suffered from dehydration and loss of sodium . so along with amayl-mi, ganaton total multivitgold, me...1 REPLY
Could Zanidip be causing leg cramps at night. I am either up with leg cramps or up to the toilet. I drink 2 lts of water...1 REPLY
I’m on Losatan Potassium 100 mg QD. I get terrible head sweats within 10 min of being in my garden. Plus very red ...3 REPLIES
Hi,yet another newbie here, hoping i can get some advice on buprenorphine & acid in the urinary tract.Sounds strange...1 REPLY
drug for bone cancer-...
my mother has kidney problem .doctor suggest to take DYTOR20 to remove excess fluid.now some problem has occure as like ...